[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] site absorption problems

I've been using a pump for over 4 years and have used my abdomen exclusively 
until last week.  After using a bent needle in my lower abdomen the first 2 
years, I'm afraid that area is useless forever, and I feel that the 
absorption is getting less efficient in my upper abdomen. I was wondering if 
sites become useless after repeated use, or if you can give them a rest and 
they become useful again.  Also, I've tried outer thigh sites 3 times, and 
each time absorption is great the first 24 hours, and then gets bad - highs 
after meals followed by terrible lows.  I'm very careful about inserting the 
needle (sils) properly each time, and sure enough, when I've changed my 
sites, the cannula had been bent near the tip.  Does anyone have any ideas on 
what I'm doing wrong?  By the way, I don't have very much fat on my legs, 
which may or may not be a problem.  Thanks!   - Kim  
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml